# SDR R61A2020102200699

- Difficulty date: October 5, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 26,941 hours, 19,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: L2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON PREVIOUSLY BLENDED AREA AT CENTER FUSELAGE III AFT PASSENGER DOOR (L2) LOWER SILL BEAM.  AFT PASSENGER DOOR (L2) LOWER SILL BEAM REMOVED AND REPLACED, IAW EMB 170 SRM 51-43-02 AND SRM 51-43-01.  A/C REMAINS IN CHECK.
